# SDR AALA202103029012

- Difficulty date: March 1, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 20,365 hours, 7,874 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Disconnected
- Location: R1 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WIRE STICKING OUT FROM R1 SLIDE COVER. RECONNECTED R1 SLIDE PACK COVER LANYARD IAW AMM 25-66-01.
